# SDR QXEA01565

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- System (JASC): 5220 · Emergency Exits
- Part: Glass
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GLASS COMING OUT OF EMERGENCY PUSH BUTTON, EXTERIOR ON SERVICE EMERGENCY DOOR.  REPLACED BREAK GLASS PUSH BUTTON COVER FOR EXTERIOR SERVICE EMERGENCY DOOR.
